MAUDE Adverse Event Report: CORDIS US. COR MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. COR MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX61260
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after passing the distal tip of a 6f-12f mynx control venous vascular closure device (vcd) through a non-cordis sheath valve and advancing the device past the balloon, the sealant sleeve split exposing the mynx control venous sealant.The physician stopped advancing the device, retracted the device, and completely removed the device from the sheath and patient without issue.The physician then used a different mynx control venous vcd to successfully close the patient¿s femoral venous access site.There was no patient harm or reported patient injuries.The device was to close the patient¿s femoral venous access site after completion on an ablation procedure.The device was stored and prepared according to the instructions for use (ifu).A retrograde approach was utilized during the procedure, and the deployer was trained on the mynx device.The femoral artery¿s suitability was verified on venography, including the appropriate insertion angle of the vascular sheath introducer, and the vessel diameter was confirmed to be greater than or equal to 5 mm.The device was removed from the package by having the circulating nurse open the outer package, after which the scrub technician removed the device tray by hand and placed it on the sterile table.The sheath was not kinked or bent upon removal, there was no visible bending or damage to the distal end of the balloon shaft, and no excess force was applied during insertion.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot: f2607106 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. COR
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14021 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key25349637
Report Number3004939290-2026-00650
Device Sequence Number10751262
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280313(10)F2607106
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX61260
Device Lot NumberF2607106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO PINNACLE SHEATH.
Patient SexUnknown